# SDR ASAA1158711

- Difficulty date: December 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 11,497 hours, 3,716 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOTH EEC LIGHTS ILLUMINATED IN ALT AFTER ENGINE START.  ACCOMPLISHED FIM 73 05 TASK 811 NO FAULTS FOUND.  GROUND VERIFICATION TEST PASSED RAN NR 1&2 ENG'S AT IDLE NO EEC FAULTS LOGGED IN FLIGHT LEG 0.
